# SDR AALA20101119TUL07

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 57,322 hours, 29,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 1 HAS CORROSION OUT OF LIMITS AT STATION 898.  REMOVED CORROSION AND INSTALLED REPAIR PLUG AT SEAT TRACK NUMBER 1, STATION 898 PER AARD 53-20-00-10.
